I went to a Urologist for ED issues as well as some dipping sexual Drive. He first took a look at me and ruled out any obvious physical issues. Then he sent me for a ultrasound on my testicles and some blood test. Basically checking my testosterone and PSA test.
My PSA prostrate test was fine, but he said my Testosterone test came back on the low side of normal, right on the border of Low. He told me I might benefit from Testosterone therapy but it may not help, as though I was on the lower side of normal, I could still have enough for my body and it might not help. He told me If I wanted to try, I would have to have my prostrate checked periodically.
I wanted to at least try for a month. So he prescribe me the lowest dose of the gel which I rub on my shoulders each morning. The good news is the change was dramatic, My sex drive quadrupled after about a week and the ED went away.
But more importantly, It made a huge change to my life, suddenly I felt good, had plenty of energy, my depression I had been in for years lifted. I could think better, I was confident, it changed almost all aspects of my life making it better. Actually it is the best I have felt ever, I had sex issues with ed even in my 20's. My chest pains for some reason went away too oddly, and I had been getting some bad ones, though doc said my stress test was normal.
After a month, I was rechecked, My Testosterone was still low normal but higher. Doctor said he wanted to leave it at the low dose since all the symptoms went away. Set up an appointment for six months for a check.
Okay now my fear and question, I have just recently learned that the gel that I am using is actually the same kind of steroid weight lifters abuse and there is a chance I could end up with the testicles of a squirrel. I didn't realize I was taking roids.
I have great fear of this, I am not doing this because I want to bulk up, but because of the benefits I mentioned above. I know you can't tell me what the future will bring, but is it a forgone conclusion that if I have this treatment I will loose the shape and size of my testicles? How small can they get, is it really that horrible?
I am torn, never had I had something that helped me so much, and if I stop it will suck the wind right out of me. I fear to continue and I am terrified to stop now that I know how good I can actually feel.
Does this happen to all men who need therapy? or is it only half of them, If its only half maybe I can luck out.
I have looked everywhere and I can't seem to find what the odds of it happening, only all this information about these people who abuse roids and shrink themselves.
I am 40 years old, non smoker or drinker, no medical conditions other than depression (well thats gone now) and overweight. (thats going away now too)
You did not mention the name of the medication you are taking - but I assume it was Androgel.
The dose of this medication differs from that of steroids that are used in (some) athletes. If you are monitored and taking the appropriate, prescribed dose, it is unlikely that your testicles would shrink.
Monitoring would include regular follow-ups with your physician and periodic monitoring of the testosterone levels.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
what can you make testicle to grow?how do you get them big.because i have a small testicles because i been masturbating when sprem comin out of my penis and i keep feeling on my testicles and it is getting small and i need so help. i hate masturbating so much i tryed to stop but my big horny penis keep on calling me to masturbate.do testicle is made from sperm?if it do i'm losing my testicles and i wont have no babies someday.i really need help baddly.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.